# SDR SWAA097007

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 79,104 hours, 74,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CORRODED BETWEEN BS 470 TO BS 490, AT STR 27L.  REMOVED AND REPLACED STRINGER PER SRM.
